# SDR AUS20040019

- Difficulty date: January 14, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: AN81510D
- Condition: Fractured
- Location: Hyd Manifold
- Part time: 1,496 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 HYDRAULIC SYSTEM PRESSURE MANIFOLD INLET UNION FRACTURED.  LOSS OF HYDRAULIC FLUID.
